276°
Posted 20 hours ago

Beechams Cold & Flu Liquid, Cough, Pain, & Congestion Relief Medicine, All in One Liquid, 160ml

£9.9£99Clearance
ZTS2023's avatar
Shared by
ZTS2023
Joined in 2023
82
63

About this deal

Your dose may be repeated every 4 hours if needed, but do not take more than 4 doses in any 24 hour period. Our strongest relief for colds, flu and chesty cough, which fights 8 cold and flu symptoms, Non-drowsy.

Get immediate medical advice if you or someone you know takes too much paracetamol, even if you feel well, because of the risk of delayed, serious liver damage. Raised blood pressure, headache, dizziness, difficulty sleeping, nervousness, anxiety, diarrhoea or sickness. Malaria can often be avoided using the ABCD approach to prevention Awareness of risk, Bite prevention Check whether you need malaria prevention tablets (available below). Hepatic or severe renal impairment, hypertension, hyperthyroidism, diabetes, heart disease or those taking tricyclic antidepressants or beta-blocking drugs and those patients who are taking or have taken, within the last two weeks, monoamine oxidase inhibitors (see section 4.

Beechams All in One oral solution provides relief from the symptoms of colds and flu, including chesty coughs. Epidemiological studies in human pregnancy have shown no ill effects due to paracetamol used in the recommended dosage, but patients should follow the advice of their doctor regarding its use. CONSULT YOUR DOCTOR before taking this medicine if you are under the care of your doctor or receiving prescribed medicines, or if you are pregnant or suffer from chronic cough or asthma.

Adults and children 16 years and over: Fill the measure cup to the 20ml mark and take one 20ml dose. If vomiting is not a problem, oral methionine may be a suitable alternative for remote areas, outside hospital. It relieves a blocked nose by causing the blood vessels in the linings of the nasal passages and sinuses to contract and narrow.Phenylephrine… is a decongestant which unblocks your nose and sinuses helping you breathe more easily. Active ingredients: Each 20 ml dose contains paracetamol 500 mg, guaifenesin 200 mg, phenylephrine hydrochloride 10mg. CONSULT YOUR DOCTOR: Before taking this medicine, if you are under the care of your doctor or are taking medication or are pregnant.

If required the patient should be given intravenous N-acetylcysteine, in line with the established dosage schedule. Migraine Relief We have a range of migraine relief treatments that can be delivered to your door quickly and discreetly. You may have additional manufacturer's warranties with some products, such as electrical items, giving you additional rights and you should check these carefully.Please be sure to check the sites “Terms of Service” before engaging in any business or uploading any information. DO NOT TAKE with any other flu, cold, decongestant products, or cough suppressants, and do not drink alcohol. NON-DROWSY EXPECTORANT – Many expectorants on the market today are drowsy, making them hard to use when you need them most.

Asda Great Deal

Free UK shipping. 15 day free returns.
Community Updates
*So you can easily identify outgoing links on our site, we've marked them with an "*" symbol. Links on our site are monetised, but this never affects which deals get posted. Find more info in our FAQs and About Us page.
New Comment